# SDR GTIA2023051737190

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 17,872 hours, 7,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56305
- Condition: Inoperative
- Location: Zone 900
- Part time: 2,502 hours, 1,168 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE NOT WORKING-REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
